Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On limiting embeddings of Besov spaces
Karlstad University, Division for Engineering Sciences, Physics and Mathematics.ORCID iD: 0000-0001-5459-0796
2005 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 171, p. 1-13Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Polish Academy of Sciences , 2005. Vol. 171, p. 1-13
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-22047OAI: oai:DiVA.org:kau-22047DiVA, id: diva2:595723
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Fulltext

Authority records BETA

Kolyada, Viktor

Search in DiVA

By author/editor
Kolyada, Viktor
By organisation
Division for Engineering Sciences, Physics and Mathematics
In the same journal
Studia Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf